# SDR SIMA20130910008

- Difficulty date: September 10, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 34,517 hours, 31,549 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cradle
- Part number: 20131A
- Part serial: 101784
- Condition: Inoperative
- Location: Battery
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE BATTERY HOLDER ASSY, REMOVE BATTERY HOLDER ASSY.
